# SDR QXEA2016120600782

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 24,238 hours, 25,983 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: 502276
- Condition: Disconnected
- Location: De-Ice Boot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED IN FLIGHT. COMPLIED WITH E/A CHECK LIST. THE NR 2 WING DE-ICE LIGHT DID NOT ILLUMINATE.  RETURNED TO FIELD, AND LANDING UNEVENTFUL.   REMOVED LEADING EDGE 513AL IAW AMM 57-23-01-000-801. FOUND HOSE TO THE LEADING EDGE INFLATING BOOT DISCONNECTED.  REMOVED AND REPLACED THE HOSE. INSTALLED LEADING EDGE 513AL IAW AMM 57-23-01-400-801. OPS CHECKED GOOD IAW AMM 30-11-00-710-807. RETURNED TO SERVIVCE.
